# SDR 2017FA0000348

- Difficulty date: April 19, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N669JM
- Make and model: Cessna 340A
- Aircraft serial: 340A0971
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397SN712
- Part serial: 9970612
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE HEADS ABOVE THE INTAKE PORT IN BOTH CYLINDERS.  FUEL STAINING ON THE EXTERIOR OF THE HEAD.  THIS IS THE THIRD AND FOURTH CYLINDERS THAT HAVE BEEN REPLACED ON THIS ACFT.  THE EARLIER ONES WERE DONE ON 10/19/15 WITH 379 HOURS ON THE PARTS.
